# SDR FDEA201705261524

- Difficulty date: May 26, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 66,454 hours, 25,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Bs 525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE SKIN HAD A PROTUDING DENT AT BS 525, BETWEEN STRINGERS 26 AND 27L.   REPAIRED THE SKIN IAW EA F-5330-T0333446 P1.
